Though other people (and research) states that benzos
alone can increase heart rate, my little pony doesn't experience this- rather the contrary.
He also gets EXTREME tachycardia
from high-dose diphenhydramine
(140BPM after ingesting ~500mg), and found that a 1mg clonazepam
is the only thing that slowed him down a bit. Once upon a time, when my pony was around 14-15, young, underage, and stupid, he ate 16x 25mg diphenhydramine + 800mg (i think) caffeine
to combat the drowsyness. Needless to say, he thought his heart may litterally fly out of his chest, had a multi-hour panic attack
and spend half the night (with his friends on the same combo) wandering around Austin, TX begging people for a Bayer aspirin (he thought he was having a heart attack). When he realized that walking was raising his HR even more, he sat down, not moving for hours, yet with extreme discomfort and chest pain due to the panic attack (and the cardiostimulant effects of caffiene and benadryl
). My little pony is older and wiser now, and realizes just how stupid this combo was- and would rather take a non-fatal bullet than experience this again. He is not exaggerating, it was THAT unpleasant.
It ranks as his #2 worst drug
experience of all time- behind a poly-drug OD that left him with 2 pulmonary emboli, 70% lung function, a lifetime of blood thinners, a 4 day coma, septic shock, and 2 weeks in the hospital.
Needless to say, he stays away from diphenhydramine over 75mg to this day. He cannot smoke weed
, use anything that makes him feel remotely "out of control" and/or anything that makes his heart beat too rapidly (he can take stimulants
so long as he has benzos and beta-blockers).
Thus, his DOC
, and benzos